Polani's rule for proton transitions and the hydrogen bond
Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 352-355
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_2_a26,
author = {E. A. Pshenichnov and N. D. Sokolov},
title = {Polani's rule for proton transitions and the hydrogen bond},
journal = {Doklady Akademii Nauk},
pages = {352--355},
year = {1961},
volume = {137},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a26/}
}
E. A. Pshenichnov; N. D. Sokolov. Polani's rule for proton transitions and the hydrogen bond. Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 352-355. http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a26/